MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - patient identifier : complete sample id: (b)(6) all available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely decreased architect tsh for a 72-year-old outpatient cardiology department due to atrial septal defect.The patient has a medical history of hashimoto¿s disease.The patient is consulting another medical institution for their thyroid disease.The tsh results were compared between other platforms.The following data was provided: on (b)(6) 2024, sid (b)(6): architect tsh = 4.062 / 4.068 uiu/ml (using lot 56169ud00) lumipulse tsh = 9 uiu/ml cobas outsourcing tsh = 10 uiu/ml other testing: architect bnp = 33.9 pg/ml architect ft4 = 0.92 ng/ dl lumipulse ft4 = 0.9 ng/ml cobas outsourcing ft4 = 0.9 ng/ml on (b)(6) 2024, sid (b)(6) (same specimen): architect tsh = 3.9827 uiu/ml (using lot 57370ud00) architect free t4 = 0.90 ng/dl there was no impact to patient management reported.
 
Event or Problem Description
The customer reported falsely decreased architect tsh for a 72-year-old outpatient cardiology department due to atrial septal defect.The patient has a medical history of hashimoto¿s disease.The patient is consulting another medical institution for their thyroid disease.The tsh results were compared between other platforms.The following data was provided: on (b)(6) 2024, sid (b)(6) : architect tsh = 4.062 / 4.068 uiu/ml (using lot 56169ud00).Lumipulse tsh = 9 uiu/ml.Cobas outsourcing tsh = 10 uiu/ml.Other testing: architect bnp = 33.9 pg/ml.Architect ft4 = 0.92 ng/ dl.Lumipulse ft4 = 0.9 ng/ml.Cobas outsourcing ft4 = 0.9 ng/ml.On (b)(6) 2024, sid (b)(6) (same specimen): architect tsh = 3.9827 uiu/ml (using lot 57370ud00).Architect free t4 = 0.90 ng/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search for lot 56169ud00 did not identify an increase in complaint activity related to the issue under review.A review of ticket tracking and trending and did not identify any related trends for the product for the issue.The historical performance of reagent lot 56169ud00 was evaluated using worldwide data from customers in the field for the architect tsh assay.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 56169ud00 is within the established control limits.Therefore, no unusual reagent lot performance was identified for 56169ud00.The device history record was reviewed and did not identify any non-conformances or deviations associated with the complaint lot and the issue under review.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for architect tsh reagent lot 56169ud00.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19333430
Report Number3005094123-2024-00260
Device Sequence Number16909958
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)250306(10)56169UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2025
Device Catalogue Number07K62-25
Device Lot Number56169UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6) ; ARC I1000SR MOD, 01L86-01, (B)(6)
Patient Age72 YR
Patient SexUnknown